# SDR ASAA2018100826384

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,740 hours, 6,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECKLIST WHEN MASTER CAUTION RECALL WE GOT AN AIR COND LIGHT AND A LEFT PACK LIGHT. CHECKLIST FOLLOWED AND BOTH LIGHTS EXTINGUISHED WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. NR 1 CONTROL FAULTED NR 1 INLET RAM AIR ACTUATOR. ACCOMPLISHED BITE CHECK AMM 21-61-00. BITE TEST PASSED, FAULT RESET.
